A class of non-rational surface singularities with bijective Nash map
Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 3, p. 383-394

Let (𝒮,0) be a germ of complex analytic normal surface. On its minimal resolution, we consider the reduced exceptional divisor E and its irreducible components E i , iI. The Nash map associates to each irreducible component C k of the space of arcs through 0 on 𝒮 the unique component of E cut by the strict transform of the generic arc in C k . Nash proved its injectivity and asked if it was bijective. As a particular case of our main theorem, we prove that this is the case if E·E i <0 for any iI.

Soit (𝒮,0) un germe de surface analytique complexe normale. Nous considérons le diviseur exceptionnel réduit E et ses composantes irréductibles E i , iI sur sa résolution minimale. L’application de Nash associe à chaque composante irréductible C k de l’espace des arcs passant par 0 sur 𝒮, l’unique composante de E rencontrée par la transformée stricte de l’arc générique dans C k . Nash a prouvé son injectivité et a demandé si elle était bijective. Nous prouvons que c’est le cas si E·E i <0 pour tout iI comme cas particulier de notre théorème principal.

DOI : https://doi.org/10.24033/bsmf.2514
Classification:  14B05,  32S25,  32S45
Keywords: space of arcs, Nash map, Nash problem
@article{BSMF_2006__134_3_383_0,
     author = {Pl\'enat, Camille and Popescu-Pampu, Patrick},
     title = {A class of non-rational surface singularities with bijective Nash map},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {134},
     number = {3},
     year = {2006},
     pages = {383-394},
     doi = {10.24033/bsmf.2514},
     zbl = {1119.14007},
     mrnumber = {2245998},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_2006__134_3_383_0}
}
Plénat, Camille; Popescu-Pampu, Patrick. A class of non-rational surface singularities with bijective Nash map. Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 3, pp. 383-394. doi : 10.24033/bsmf.2514. http://www.numdam.org/item/BSMF_2006__134_3_383_0/

[1] L. Bădescu - Algebraic Surfaces, Springer, 2001. | MR 1805816 | Zbl 0965.14001

[2] C. Caubel, A. Némethi & P. Popescu-Pampu - « Milnor open books and Milnor fillable contact 3-manifolds », Topology 45 (2006), p. 673-689. | MR 2218761 | Zbl 1098.53064

[3] C. Caubel & P. Popescu-Pampu - « On the contact boundaries of normal surface singularities », C. R. Acad. Sci. Paris, Sér.I 339 (2004), p. 43-48. | MR 2075231 | Zbl 1080.32025

[4] J. Fernández-Sánchez - « Equivalence of the Nash conjecture for primitive and sandwiched singularities », Proc. Amer. Math. Soc. 133 (2005), p. 677-679. | MR 2113914 | Zbl 1056.14004

[5] H. Grauert - « Über Modifikationen und exzeptionnelle analytische Mengen », Math. Ann. 146 (1962), p. 331-368. | MR 137127 | Zbl 0173.33004

[6] S. Ishii & J. Kollár - « The Nash problem on arc families of singularities », Duke Math. J. 120 (2003), p. 601-620. | MR 2030097 | Zbl 1052.14011

[7] J. Kollár - « Toward moduli of singular varieties », Comp. Math. 56 (1985), p. 369-398. | Numdam | MR 814554 | Zbl 0666.14003

[8] H. Laufer - Normal two-dimensional Singularities, Princeton Univ. Press, 1971. | MR 320365 | Zbl 0245.32005

[9] -, « On rational singularities », Amer. J. Math. 94 (1972), p. 597-608. | MR 330500

[10] -, « Weak simultaneous resolution for deformations of Gorenstein surface singularities, Part 2 », Proc. Symp. Pure Math. 40 (1983), p. 1-29. | MR 713236 | Zbl 0568.14008

[11] D. T. Lê - « Geometry of complex surface singularities. Singularities, Sapporo 1998 », Advanced Studies in Pure Math., vol. 29, 2000, p. 163-180. | MR 1819635 | Zbl 1026.32056

[12] -, « Les singularités Sandwich », Resolution of Singularities. A research textbook in tribute to Oscar Zariski. Based on the courses given at the Working Week in Obergurgl, Austria, September 7-14, 1997, Progress in Math., vol. 181, 2000, p. 457-483. | MR 1748614 | Zbl 0974.14003

[13] M. Lejeune-Jalabert - « Arcs analytiques et résolution minimale des singularités des surfaces quasi-homogènes », Séminaire sur les singularités des surfaces, Palaiseau, 1976-1977 (M. Demazure, H. Pinkham & B. Teissier, éds.), Lecture Notes in Math., vol. 777, Springer, 1980. | Numdam | Zbl 0432.14020

[14] -, « Courbes tracées sur un germe d'hypersurface », Amer. J. Math. 112 (1990), p. 525-568. | MR 1064990 | Zbl 0743.14002

[15] M. Lejeune-Jalabert & A. Reguera - « Arcs and wedges on sandwiched surface singularities », Amer. J. Math. 121 (1999), p. 1191-1213. | MR 1719822 | Zbl 0960.14015

[16] J. Lipman - « Rational singularities with applications to algebraic surfaces and unique factorization », Publ. Math. Inst. Hautes Études Sci. 36 (1969), p. 195-279. | Numdam | MR 276239 | Zbl 0181.48903

[17] J. F. Nash - « Arc structure of singularities », Duke Math. J. 81 (1995), p. 31-38. | MR 1381967 | Zbl 0880.14010

[18] C. Plénat - « A propos du problème des arcs de Nash », Ann. Inst. Fourier 55 (2005), p. 805-823. | Numdam | MR 2149404 | Zbl 1080.14021

[19] -, « Résolution du problème des arcs de Nash pour les points doubles rationnels D n , (n4) », Thèse, Univ. Paul Sabatier, Toulouse (Septembre 2004), available at http://fermat.ups-tlse.fr/~webthesards/theses.htm.

[20] C. P. Ramanujam - « Remarks on the Kodaira vanishing theorem », J. Indian Math. Soc. 36 (1972), p. 41-51. | MR 330164 | Zbl 0276.32018

[21] A. J. Reguera - « Families of arcs on rational surface singularities », Manuscripta Math. 88 (1995), p. 321-333. | MR 1359701 | Zbl 0867.14012

[22] -, « Image of the Nash map in terms of wedges », C. R. Acad. Sci. Paris, Sér.I 338 (2004), p. 385-390. | MR 2057169 | Zbl 1044.14032

[23] M. Reid - « Chapters on Algebraic Surfaces », Complex Algebraic Geometry. J. Kollár ed., Amer. Math. Soc., 1997, p. 3-159. | MR 1442522 | Zbl 0910.14016

[24] M. Spivakovsky - « Sandwiched singularities and desingularization of surfaces by normalized Nash transformations », Annals of Math. 131 (1990), p. 411-491. | MR 1053487 | Zbl 0719.14005